American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Zhao Qiang. The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q_m=SO(m+2)/SO(m)\times SO(2)$. Proc. Amer. Math. Soc. 124 (1996) 2501-2512. MR 1322937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] F. Ongay-Larios and O. A. Sánchez-Valenzuela. $R\sp {1\vert 1}$-supergroup actions and superdifferential equations . Proc. Amer. Math. Soc. 116 (1992) 843-850. MR 1143224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1